MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 BUBBLE DETECTOR SENSOR 3/16''; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 BUBBLE DETECTOR SENSOR 3/16''; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Model Number 23-07-55
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.The s5 bubble detector sensor 3/16'' is not distributed in the usa, but it is similar to s5 bubble detector sensor 3/8'', which is distributed in the usa (510(k) number: k955152).Livanova (b)(4) manufactures the s5 bubble detector sensor 3/16''.The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a bubble sensor 3/16'' was found to be defective during priming.No additional details were provided.There was no patient involvement.
 
Additional Manufacturer Narrative
H.10: no other information has been made available on this specific case and the malfunction of the bubble sensor could not be determined.A quotation to customer for a new bubble sensor has been issued and is still pending approval.The defective bubble sensor was manufactured in 2016 and no other complaints were submitted in the past.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H.10: through follow up communication with the service engineer, it was learned that the bubble sensor may have had a broken cable.However, this could not be confirmed and this case is conservatively considered as reportable event.No trend or pattern has been identified for bubble sensor malfunction.No other information has been made available on this specific case and the exact malfunction of the bubble sensor could not be determined.
 
Event or Problem Description
See initial report.

Brand Name
S5 BUBBLE DETECTOR SENSOR 3/16''
Common Device Name
MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key13599407
Report Number9611109-2022-00085
Device Sequence Number2571670
Product Code KRL
UDI-Device Identifier04033817900603
UDI-Public(01)04033817900603(11)161026
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-07-55
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer03/29/2022
05/10/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date04/27/2022
06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown